# SDR CA970226029

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chine Cap
- Part number: 3305022
- Condition: Corroded
- Location: Bs 737 Bl 60r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 737 TO 817OE, BL 60R AND WL 146, AFT CHINE CAP CORRODED BEYOND LIMITS. REPLACED.
